# SDR SIMA20120425011

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 21,338 hours, 18,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND BOTH OVERWING EMERGENCY LIGHTS ARE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LEFT OVERWING EMERGENCY LIGHT ARCHING AND SHORTING OUT.  REMOVED AND REPLACED SOCKET IAW EMB 145 AMM 33-50-07.  PART NUMBER FOR LEFT EMERGENCY LIGHT: 30-2510-3.  REMOVED AND REPLACED NR 4 BATTERY AND CHARGER ASSEMBLY IAW EMB145 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
